MathSciNet Relay Station
MathSciNet bibliographic data
MR998736 46S10 (16D60 22D15)
Hare, Kathryn E.; Shirvani, Maziar The semisimplicity problem for $p$-adic group algebras. Proc. Amer. Math. Soc. 108 (1990), no. 3, 653–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement